Does Lupron cause weight gain, or does it cause people to be hungry and therefore gain weight?
- 16 Nov 2010 by hazeleyes946
- lupron, obesity, weight
I received the 10 days ago and I am always hungry. Does this medication cause weight gain, or does it just make you more hungry?
16 Nov 2010
Lupron causes a menopause-like state. Hunger is a common symptom of menopause.
Other causes of hunger: high blood sugar, HYPERthryoidism
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started taking Yaz two days ago, and i am really worried about the weight gain... I was on a nother med and my body is very sensitive to ...
2 answers • 2 Jul 2010
prozac, but am terrified of the weight gain, i see some people do gain significant amounts of weight whilst on prozac.. Will I gain weight? because ...
4 answers • 1 Nov 2011
Abilify is making me so hungry all the time and I've gained 7 lbs. in a little over a month. How can I deal with the hunger I almost constantly ...
2 answers • 17 Apr 2014
I have just been given clomipramine by my doctor to treat OCD and I have been looking up the side effects. I am really concerned about the weight one ...
1 answer • 9 May 2014